MathSciNet Relay Station
MathSciNet bibliographic data
MR929090 (89b:49042) 49B36 (49E15 58F40 93B05)
Kawski, Matthias Control variations with an increasing number of switchings. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 2, 149–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement